# SDR DALA2022121908215

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 94,188 hours, 41,961 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Limits
- Location: Lt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP ASYM MESSAGE. CORRECTIVE ACTION: MTC FOUND LEFT FLAP POSITION TRANSMITTER FAULT IN FSEU. TRANSMITTER WAS OFF 5 DEGREES IN EVER DETENT SETTING. REPLACED LT TRANSMITTER AND PERFORMED CHECK OUTS. C/W NO-GO PROCEDURES.
